# SDR 97ZZZX2006

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27UA
- Make and model: Doug DC-8-61F
- Aircraft serial: 45942
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Aft Pressure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CK INSPECTION ACCOMPLISHED VISUAL AND DYE PENETRANT INSPECTION OF THE AFT PRESS BULKHEAD WEB IAW SB 53-73 REV 1.  FOUND A CRACK AT RT FWD SIDE OF THE APB WEB AT I/B SIDE OF VERTICAL STIFFENER ABOVE FASTENER ROW.  ACCOMPLISHED TERMINATING ACTION BY REMOVING CRACK SECTION AND INSTALLED A DOUBLER IAW DOUGLAS DWG SR08530007.  ALSO DURING INSPECTION FOUND A CRACK AT LT FWD SIDE OF THE APB WEB AT BOTH SIDES OF THE STIFFENERS ABOVE FASTENERS.  ACCOMPLISHED TERM. ACTION BY REMOVING CRACK SECTIONS AND INSTALLED DOUBLER IAW DACO DWG SR08530007.
